# SDR FDEA201111134889

- Difficulty date: November 13, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 60,953 hours, 10,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR DISARM LIGHT INOPERATIVE.  REMOVED & REPLACED DOOR 1 R DOOR DISARMED LIGHT       ASSY (L2-1117) IAW WDM 52-11-01. OP'S CHECKED NORMAL.
